# SDR SWAA2023121123133

- Difficulty date: November 20, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N8556Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63583
- Aircraft time: 19,574 hours, 9,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SPLICE STRAP AT 727D+4 HAS CORROSION AROUND NUTPLATE HOLES.<[01] REMOVED AND REPLACED AFT CARGO FLOOR SPLICE STRAP AT 727D+4 PER A.M.M. 25-52-10;[02] C/W
